Connect
MJA
MJA

Very late stent thrombosis after discontinuation of clopidogrel therapy

Simon J Pattullo and Rohan Jayasinghe
Med J Aust 2009; 190 (3): 163-164.
Published online: 2 February 2009

To the Editor: The recent article by Barthwal and Herman highlights the problem of late stent thrombosis in a patient with a drug-eluting stent (DES) undergoing non-cardiac surgery (NCS).1 While the authors stated that clopidogrel therapy was ceased preoperatively and not restarted postoperatively, they did not say whether or not aspirin therapy was continued. In addition, emphasis was not placed on the role the surgical procedure played in this adverse cardiac outcome.

  • Simon J Pattullo1,2
  • Rohan Jayasinghe2

  • 1 Gold Coast Hospital, Gold Coast, QLD.
  • 2 Griffith University, Gold Coast, QLD.

Correspondence: spattullo@hotmail.com

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.